Are there and lingering side effects of lithium? I stopped taking it because I didn't like how I felt on it. Since then I'm really tired all the time and my hands shake really bad when I clench and unclech them. It was so bad today I could hardly put my hair up! I didn't know if these might be from the lithium or what. Also since prozac, zoloft, and zyprexa didn't really work and I didn't like the lihium, can anyone suggest some meds that I might talk to my doctor about? Something that won't have horrible side effects ( I have a 4 year old little girl so I don't want to be loopy or a zombie!) or cause bad weight gain ( I already have those issues!) Thanks and God bless!
Lingering side effects of lithium?
- 19 Sep 2009 by marliesmommy
- 18 September 2009
Sounds to me like a drug called clonopin is what you need. It is not real strong but it calms you. Alot of times doctors misdiagnose depression, bi-polar for simple everyday stress and clonopin is good for that. I was given alot of drugs like lithium and lithium too today I don't take anything but clonopin, it works
I was diagnosed with bipolar when I was 12. So far zoloft worked the best, as long as the dosage kept being upped but I didn't want to keep doing that! I just want something that will help get me out of the depression and level out the mania but not have horrible side effects! Thanks for the info. I will talk with my doctor when I go back to see her!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2013 • 1 answer
Posted 15 Jun 2016 • 2 answers
Posted 21 Oct 2016 • 4 answers
Posted 17 Oct 2017 • 1 answer
Posted 29 Jun 2018 • 1 answer